How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Adi Your Own Question
Dr Adi
Dr Adi, Professor
Category: Endocrinology
Satisfied Customers: 437
Experience:  Director of the Pediatric Diabetes Clinics at UCSF.
56602461
Type Your Endocrinology Question Here...
Dr Adi is online now
A new question is answered every 9 seconds

I have taken anti-depressents and mood stabilizers and

Customer Question

I have taken anti-depressents and mood stabilizers and aniexty meds constantly for 4 .5 yrs+ I would like to know would that cause carcinoid tumors or is it more likely the serotonin in the meds could be causing my body to mimcky this?
Submitted: 8 months ago.
Category: Endocrinology
Expert:  Dr. David replied 8 months ago.
This is Dr. Davidno, taking antidepressants and mood stabilizers would not cause a carcinoid tumor.what symptoms are you having?

Related Endocrinology Questions